# SDR 95ZZZX2362

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1010 Rbl 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND SEAT TRACK CORRODED AT RBL 42 FROM FS 1010 TO BS 1030.  REMOVED CORRODED SECTION.  ALSO, NR 4 SEAT TRACK AT BS 480 CORRODED.  CUT OUT DAMAGED SECTION.  FABRICATED REPLACEMENT TRACK SECTIONS OUT OF BAC 1520-1430 7178-76511 EXTRUSTION IAW SRM 51-30-2.
